# SDR CA050802001

- Difficulty date: May 30, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,589 hours, 27,480 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004713
- Part serial: A1034
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE CRACKS WERE FOUND EMITTING FROM TOOLING HOLES AND RIVETS IN BRACKETS A (220-050) AND B (220-051), IAW DRAWING NR 129-910047-13.
